ArticleOriginal scientific text

Title

On the necessary condition for Baum-Katz type theorem for non-identically distributed and negatively dependent random fields

Authors

Abstract

Let  {Xn,nNd} be a random field of negatively dependent  random variables.  The complete  convergence results for negatively dependent  random fields  are refined. To obtain the main theorem several lemmas  for convergence of families indexed by Nd   have been proved. Auxiliary lemmas have wider application to study  the random walks on the lattice.

Keywords

Baum-Katz type theorems, complete convergence, negatively dependent random fields, convergence of families indexed by directed sets, metric space

Bibliography

  1. Baum, L. E., Katz, M., Convergence rates in the law of large numbers, Trans. Amer. Math. Soc. 120 (1965), 108-123.
  2. Bulinski, A., Shashkin, A., Limit Theorems for Associated Random Fields and Related Systems, World Scientific Publishing, Singapore, 2007.
  3. Gut, A., Marcinkiewicz laws and convergence rates in the law of large numbers for random variables with multidimensional indices, Ann. Probability 6 (3) (1978), 469-482.
  4. Gut, A., Stadtmuller, U., An asymmetric Marcinkiewicz-Zygmund LLN for random fields, Statist. Probab. Lett. 79 (8) (2009), 1016-1020.
  5. Gut, A., Stadtmuller, U., On the Hsu-Robbins-Erdos-Spitzer-Baum-Katz theorem for random fields, J. Math. Anal. Appl. 387 (1) (2012), 447-463.
  6. Hsu, P. L., Robbins, H., Complete convergence and the law of large numbers, Proc. Nat. Acad. Sci. U.S.A. 33 (1947), 25-31.
  7. Klesov, O. I., The strong law of large numbers for multiple sums of independent identically distributed random variables, Matem. Zametki 38 (1985), 915-930 (English transl. in Math. Notes 38 (1986), 1006-1014).
  8. Klesov, O. I., Limit Theorems for Multi-Indexed Sums of Random Variables, Springer-Verlag, Berlin-Heidelberg, 2014.
  9. Łagodowski, Z. A., An approach to complete convergence theorems for dependent random fields via application of Fuk–Nagaev inequality, J. Math. Anal. Appl. 437 (2016), 380-395.
  10. Lehmann, E. L., Some concepts of dependence, Ann. Math. Statist. 37 (1966), 1137-1153.
  11. Neveu, J., Discrete-Parameter Martingales, North-Holland, Amsterdam; American Elsevier, New York, 1975.
Main language of publication
English
Published
2018
Published online
2018-12-22
Exact and natural sciences